# SDR SIMA200705701

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 15,825 hours, 14,220 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12020808509
- Condition: Chafed
- Location: Zone 300
- Part time: 15,825 hours, 14,220 cycles
- Component: Rudder, Emb
- Component part number: 12020808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 LEADING EDGE FOUND TO BE CHAFED ON LOWER LEFT SIDE.  CUT OUT DAMAGE.  FABRICATED REPAIR FILLER AND DOUBLER.  INSTALLED REPAIR PIECES AND RESTORED SURFACE FINISH IAW EMB IC2007-145/00812.  RETURNED AIRCRAFT TO SERVICE.
